# SDR USAA040748

- Difficulty date: October 7, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Engine: Ge CFM563B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 53,967 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C1;  SKIN WITH .5 INCH LONG CRACK AT AFT PRESSURE BULKHEAD AT BL0 AND 10 INCHES ABOVE CENTER.  INSTALLED DOUBLER IAW SRM 53-80-08.
